Discussions that mention levlite

Birth Control board


[FONT=Century Gothic]i've been on a number of different birth controls for years, my most recent one being Levlite. (brand name, as any generic form is known to give me migraines) I haven't had a period since February-March (estimated, I'm honestly not sure when my last period was!) and around mid to late March I got a little worried that I was pregnant so I stopped taking my birth control. Since then, I've gained anywhere from 20-40 lbs, my breasts have grown from a 38C to a 40DD, and I've had some crazy mood swings. (which is actually not very normal for me) I took 2 at home pregnancy tests which were negative, and got a blood test done at Planned Parenthood, which was also negative. I need to get in to see a doctor but things are hectic at work right now, I haven't been able to take a day off yet. What are your thoughts on this super un-fun predicament?[/FONT]